# SDR FDEA202009032087

- Difficulty date: September 3, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41069
- Aircraft time: 10,607 hours, 4,548 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Slat
- Component: Slat, Boeing
- Component part number: 114T4105405G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #5 SLAT AT WING STATION OSS 499 IS CHAFFED ON LOWER SURFACE DUE TO   WORKING RIVETS REPAIRED LEFT WING #5 SLAT IAW B767 SRM 57-43-02-2R AND 51-70-10-2R REPAIR 4
